# SDR DALA2023082806972

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N826DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31937
- Aircraft time: 27,280 hours, 10,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2935049) DENT ON LH FUSLEAGE SKIN AT STA 367.25 AND 4" ABOVE STGR 27. DENT WAS REPAIRED IAW ERA 611057-14.
